# SDR FXTA20250408002

- Difficulty date: February 26, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N701BA
- Make and model: Textrn 408
- Aircraft serial: 4080036
- Aircraft time: 79 hours, 96 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Shimmy Dampener
- Part number: 78430011
- Condition: Low
- Location: Zone 700
- Part time: 79 hours, 96 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE SHIMMY ON LANDING AND TAKE OFF. FOUND SHIMMY DAMPENER LOW ON FLUID AND GEAR ON TOP OF THE NOSE LANDING GEAR LOOSE.
